Solu medrol withdrawal symptoms

Common Questions and Answers about Solu medrol withdrawal symptoms

solumedrol

Today i can say that what i felt yesterday was of the withdrawal of the solu-medrol coz am much better now dont feel dizzy anymore, or having blurry visions but still afraid of not having the attack over yet .. I think tapering was my best solution but i didnot know that it was the reason for such things .. Dont understand what is the MS dx stands for ? what i know is every time the attack is much fierce and worse than of the one before, dont know y .. no specific reason ..
The worst part of taking Solu-Medrol is the withdrawal from it. My doctor does not recommend a taper down. I just have to go cold turkey and what I would describe it like is: feeling like I want to jump out of my skin, peeing all the time, big time insomnia, and just an overall ichy feeling where nothing tastes good but ice cream. I am usually feeling normal about day four after the treatments are over. Overall it is not that bad so don't be scared about it. Good Luck to everyone.
My question is concerning Solu-Medrol... in June 2014 I was given 5 rounds of solumedrol IV, 1gram total. The side effects were terrible for a couple of weeks. I had 33 all together. This is practically December and I am having headaches, joint and muscle pain, irritability, sadness, fatigue, crying. Is this normal for this to happen now?
in response to those findings, i underwent a 3-day infusion of solu-medrol in early february. my neuro did not prescribe a tapering dose of oral prednisone and i *strongly* suggest you ask your doctor to do so. from what i have understood from others, a tapering dose of steroids would have made it a hell of a lot easier on me. the nurse that administered the last infusion was shocked that my neuro didn't see the need for the taper and said, "you are a human being.
Defective DRs, PT has helped me get back on track after attacks.High doses of steroids(solu-medrol IV infusions) have helped me.I've never heard of them being called the devils drug.But come day 5 they have made me meaner than a junk yard dog.Then I've done a taper down.I don't like them ,but they have been very effective with stopping attacks. I have been on them twice,once in march(5 day hospital stay) then in June,done them at home.Home health came in and started them.
In September I stopped using my high does of nasacort nasal steroid cold turkey because supposedly it does not get into the system and doesn't need to be tapered (what my Dr. said). About 2 weeks later, my life fell apart. Horrendous withdrawal symptoms that clearly mean the cortisol has been in my entire system. Horrible muscle pains, tingling, numbness, nausea, fever, headaches, lost 10 pounds that I couldn't afford to lose, and perhaps most horrendous anxiety through the ROOF.
The Hidden Problem with Prolonged Steroid Use But, there was a side effect that was a little less obvious. With "prolonged" use the adrenal glands would slow or stop their normal production of cortisol. In the body the adrenal gland is able to "monitor" how much cortisol is circulating in the bloodstream.
Sending you prayers and soft hugs, When I was first on solu-medrol and the prednisone taper down it wasn't to a few weeks later that I noticed a different.Just a thought. DR.K is good,stay in contact with her,if you need to call her. Wish I could take your pain away and yes steroids will make ya a wide awake zombie. Wish I had answers for ya, just prayers and hugs.
I over heard him saying he was going to give me solu medrol injection. Than he changed his mind and gave me something that started with A K. Also picked up A prescription for HYDROXZINE 50mg. 3 times A day. Should help me sleep. It is A antihisimine. After my shot I still itched. So I went and picked up some ((EUCERINE CREME)) and ((VITAMIN E with ALOE VERA SKIN OIL.)) The EURINE CREME seemed to releive A lot of itching and Than an hour later I folled up with the Vitamin E Oil.
I rejected twice and maybe three times early post transplant - but who's counting - and I was treated with Solu-Medrol and everything resolved quickly. This stuff gets too complicated for me a lot of the time.
An emergency kit is an IM needle, 100mg of solu-cortef or solu-medrol in an acto-vial, alcohol wipes, anti-nausea meds, and a couple of pieces of paper - one to show people how to give the shot as I am useless when I am sick, and the other with emergency contacts and my meds etc. I also wear a medic alert bracelet. I tell people about the kit so they know about it in case of emergency. If you are taking enough steroid, you should feel better in a couple of days.
Pamelor is an anti-depressant drug. Like all drugs of its class, Klonopin is very effective in easing withdrawal symptoms from narcotics. This fact alone, however, should not cause you alarm. Use it as prescribed and you'll be OK.
MedHelp Health Answers